# SDR IPXA2024082267429

- Difficulty date: August 2, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, UPPER INTERNAL SURFACE WITH SCRATCHES. DOT 73-049. (MOYA-73). PRIMED AND PAINTED AT Z831, CREW DOOR UPPER INTERNAL SURFACE IAW SRM 51-21-10 .
